| Catalog Number |
SRX-495 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported right side ¿capsular contracture baker grade iv and pain¿ and "kept going up, higher and higher, when raising arms it caused pains or when i was sleeping it was causing pain and it would feel really high on my chest".Device was explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.